DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/236

Full metadata record

DC FieldValueLanguage
dc.contributor.authorVijayakumar, K-
dc.date.accessioned2005-06-03T12:55:45Z-
dc.date.available2005-06-03T12:55:45Z-
dc.date.issued1996-
dc.identifier.citationInternational Journal of Engineering Science, 34(10), 1157-1164en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/236-
dc.description.abstractIsogroups of a system of non-linear partial differential equations of meteorology have been derived for various choices of the Coriolis parameter, which is a function of one variable. These group structures have further been utilized to obtain the similarity solutions of the underlying system for three different choices of the Coriolis parameter as indicated in the group classification. In the first case, it has been shown that a couple of new solutions, for specific values of the parameter can be obtained in addition to the one that is available in the literature. In the remaining two cases, it has been indicated that a solution set for the first, and another (in a more generalized way than the one in the literature) for the second can be obtained. Lie algebraic properties of meteorological equations have been outlined.en
dc.format.extent388651 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.subjectIsogroupsen
dc.subjectCoriolis parameteren
dc.subjectmeteorologyen
dc.titleIsogroup classification of equations of meteorologyen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
kumariso96.pdf166.76 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback